# SDR 2003FA0001020

- Difficulty date: October 4, 2003
- Submitted: October 7, 2003
- Operation: General aviation
- Aircraft: N306CS
- Make and model: Cessna 550
- Aircraft serial: 5500881
- Aircraft time: 2,471 hours, 1,807 cycles
- System (JASC): 5751 · Ailerons
- Part: Control Cable
- Condition: Misinstalled
- Location: Ailerons
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOTS CONTROL WHEEL EMITS A GRINDING NOISE WHEN OPERATING THE AILERONS.  FOUND THE AFT AILERON CONTROL CABLE WAS FOUND TO BE INCORRECTLY ROUTED INSIDE THE PILOTS CONTROL COLUMN. THE CABLE TENSION WAS LOW AND THE TURNBUCKLE WAS ADJUSTED TO THE END OF ITS TRAVEL.
